# SDR SWAA2015032637869

- Difficulty date: February 9, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK FLANGE FWD OF BS 727B, RBL 25, BOTH AFT HOLES CRACKED.  REPAIRED FLANGE IAW ER & EA.
